Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 56, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 4, 2008, 10:55 PM CDT for Gosper County, Phelps County, Nebraska. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 10:55 PM CDT (03:55 UTC)
- Expired
- Jun 4, 2008, 11:15 PM CDT
- In force
- 20 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Gosper County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 11:23 PM CDT | TORNADO | Bertrand, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 8:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 050355
TORGID
NEC073-137-050415-
/O.NEW.KGID.TO.W.0056.080605T0355Z-080605T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1055 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA
NORTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 1115 PM CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
SOUTHWEST OF ELWOOD...OR 19 MILES SOUTHWEST OF LEXINGTON...MOVING
EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
ELWOOD BY 1100 PM CDT
SMITHFIELD BY 1110 PM CDT
BERTRAND BY 1115 PM CDT
LAT...LON 4057 9998 4062 9998 4067 9957 4052 9956
4049 9999 4057 9999
TIME...MOT...LOC 0355Z 263DEG 39KT 4056 9992
$$
HEINLEIN1 follow-up statement
000
WFUS53 KGID 050359 CCA
TORGID
NEC073-137-050415-
/O.COR.KGID.TO.W.0056.080605T0355Z-080605T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1055 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA
NORTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 1115 PM CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
SOUTHWEST OF ELWOOD...OR 19 MILES SOUTHWEST OF LEXINGTON...MOVING
EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
ELWOOD BY 1100 PM CDT
SMITHFIELD BY 1110 PM CDT
BERTRAND BY 1115 PM CDT
LAT...LON 4057 9998 4062 9998 4067 9957 4052 9956
4049 9999 4057 9999
TIME...MOT...LOC 0355Z 263DEG 39KT 4056 9992
$$
HEINLEINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 6:09 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 4, 6:09 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008
.AVIATION...00Z TAF. THUNDERSTORMS VICINITY OF KGRI TERMINAL
WILL MOST LIKELY CONTINUE FOR THE NEXT FEW HOURS. SOME MVFR
CEILINGS AND VISIBILITIES EXPECTED LATER TONIGHT. MORE
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/
SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.
SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.
THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.
LONG TERM...FRIDAY THROUGH WEDNESDAY. FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION. ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES. THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME. THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH. DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH. OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.
&&Hazardous weather outlook, Jun 4, 3:02 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 302 PM CDT WED JUN 4 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 302 PM CDT WED JUN 4 2008 ...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL BE POSSIBLE. THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 4, 9:33 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
933 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL HEBRON 40.17N 97.59W
06/04/2008 E1.25 INCH THAYER NE PUBLIC
&&
KINGLocal storm report, Jun 4, 9:58 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
958 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL ALEXANDRIA 40.25N 97.39W
06/04/2008 M1.50 INCH THAYER NE TRAINED SPOTTER
&&
KINGSpecial weather statement, Jun 4, 10:06 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1006 PM CDT WED JUN 4 2008 NEZ060-072-073-050400- DAWSON-GOSPER-PHELPS- 1006 PM CDT WED JUN 4 2008 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR... WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA EXTREME NORTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 23 MILES WEST OF EUSTIS...OR 40 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 28 MPH. * THE THUNDERSTORM WILL BE NEAR... FARNAM BY 1035 PM CDT WILLOW ISLAND BY 1055 PM CDT COZAD BY 1100 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 215 AND 237. BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THIS STORM. PERSISTENT STRONG ROTATION IN THIS STORM INDICATES THAT A TORNADO IS ALSO POSSIBLE. PEOPLE IN NORTHERN GOSPER...NORTHWESTERN PHELPS AND WESTERN DAWSON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. HEINLEIN
Local storm report, Jun 4, 10:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1046 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL BRUNING 40.34N 97.56W
06/04/2008 E1.00 INCH THAYER NE LAW ENFORCEMENT
&&
FAYLocal storm report, Jun 4, 10:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM FLOOD 3 N HAMPTON 40.92N 97.89W
06/04/2008 HAMILTON NE LAW ENFORCEMENT
RISING WATER FROM THE BIG BLUE RIVER THREATENING HOMES IN
THE AREA - FLOOD WATCH IN EFFECT UNTIL 05/1000AM
&&
BALLARDLocal storm report, Jun 4, 10:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1051 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL RED CLOUD 40.09N 98.52W
06/04/2008 E1.75 INCH WEBSTER NE LAW ENFORCEMENT
&&
KINGThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:06 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 39 min |
| Jun 4, 7:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 51 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 31 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 62 min |
| Jun 4, 8:17 PM CDT | Severe Thunderstorm Warning | GID | York | 14 min |
| Jun 4, 8:39 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 55 min |
| Jun 4, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 40 min |
| Jun 4, 9:01 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 44 min |
| Jun 4, 9:23 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 39 min |
| Jun 4, 9:29 PM CDT | Flash Flood Warning | GID | Thayer | 4 hr |
| Jun 4, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 60 min |
| Jun 4, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 63 min |
| Jun 4, 9:54 PM CDT | Areal Flood Warning | GID | Hamilton, Merrick, Polk, York | 38 hr |
| Jun 4, 9:59 PM CDT | Areal Flood Warning | GID | Greeley, Howard, Nance, Sherman, Valley | 12 hr |
| Jun 4, 10:07 PM CDT | Areal Flood Warning | GID | Dawson, Gosper, Phelps | 20 hr |
| Jun 4, 10:09 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 66 min |
| Jun 4, 10:15 PM CDT | Areal Flood Warning | GID | Buffalo, Hall | 20 hr |
| Jun 4, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 47 min |
| Jun 4, 10:35 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 40 min |
| Jun 4, 10:39 PM CDT | Flash Flood Warning | GID | Nuckolls, Webster | 3 hr |
| Jun 4, 10:41 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 34 min |
| Jun 4, 10:45 PM CDT | Flash Flood Warning | GID | Fillmore | 4 hr |
| Jun 4, 11:10 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Gosper, Phelps | 35 min |
| Jun 4, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more | 62 min |
| Jun 4, 11:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper | 46 min |
| Jun 4, 11:18 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Kearney, Phelps | 27 min |
| Jun 4, 11:36 PM CDT | Tornado Warning | GID | Buffalo, Dawson, Kearney, Phelps | 24 min |
| Jun 4, 11:38 PM CDT | Flash Flood Warning | GID | Clay | 3 hr |
| Jun 4, 11:40 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Hall, Howard, Sherman | 50 min |
| Jun 4, 11:44 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Furnas, Harlan, Kearney, Phelps | 46 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more | 46 min |
| Jun 5, 12:05 AM CDT | Tornado Warning | GID | Adams, Buffalo, Kearney, Phelps | 25 min |
| Jun 5, 12:09 AM CDT | Flash Flood Warning | GID | Kearney | 2 hr |
| Jun 5, 12:12 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 24 min |
| Jun 5, 12:15 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 60 min |
| Jun 5, 12:29 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 46 min |
| Jun 5, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more | 48 min |
| Jun 5, 12:47 AM CDT | Flash Flood Warning | GID | Adams | 107 min |
| Jun 5, 1:17 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more | 43 min |
| Jun 5, 1:26 AM CDT | Areal Flood Warning | GID | Nuckolls, Thayer, Webster | 10 hr |
| Jun 5, 1:58 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 34 min |
| Jun 5, 2:30 AM CDT | Areal Flood Warning | GID | Adams, Kearney | 18 hr |
| Jun 5, 2:40 AM CDT | Areal Flood Warning | GID | Clay, Fillmore | 32 hr |
| Jun 5, 3:57 AM CDT | Wind Advisory | GID | Adams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more | 15 hr |
| Jun 5, 9:47 AM CDT | Areal Flood Warning | GID | Howard, Sherman | 26 hr |
| Jun 5, 9:54 AM CDT | River Flood Warning | GID | Nance | 10 hr |
| Jun 5, 9:54 AM CDT | River Flood Warning | GID | Nance | 17 hr |
| Jun 5, 10:15 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick | 45 min |
| Jun 5, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 40 min |
| Jun 5, 2:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney | 24 min |
| Jun 5, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 43 min |
| Jun 5, 4:22 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 38 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| Jun 5, 4:55 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 35 min |
| Jun 5, 5:20 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more | 40 min |
| Jun 5, 5:51 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 34 min |
| Jun 5, 5:56 PM CDT | Areal Flood Warning | GID | Hall | 54 hr |
| Jun 5, 6:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more | 44 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.